# SDR 04FDEA01703

- Difficulty date: June 12, 2004
- Submitted: June 15, 2004
- Operation: Air carrier
- Aircraft: N387FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46621
- Aircraft time: 67,680 hours, 27,243 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Condition: Gouged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT I/B FLAP, AFT END OF I/B FAIRING, ANGLE IS GOUGED.  REMOVED ANGLE IAW SRM 51-31-01.  FAB ANGLE ON TRAVLER T4/436154 IAW SRM 57-52-01.  INSTALLED ANGLE IAW SRM 51-31-01.
